The structure of rational schur rings over cyclic groups

Research output: Contribution to journalArticlepeer-review

11 Scopus citations

Abstract

Rational Schur rings over cyclic groups are studied in the paper. We prove (see Main Theorem) that there exists a one-to-one correspondence between rational Schur rings over Cn and sublattices of the divisor lattice of n.

Original languageEnglish
Pages (from-to)479-490
Number of pages12
JournalEuropean Journal of Combinatorics
Volume14
Issue number5
DOIs
StatePublished - 1 Jan 1993
Externally publishedYes

Fingerprint

Dive into the research topics of 'The structure of rational schur rings over cyclic groups'. Together they form a unique fingerprint.

Cite this